# SDR SWIA202162300

- Difficulty date: September 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B #1 MOVEABLE VANE AND VANE ACTUATOR HAS EVIDENCE OF CORROSION OF MAIN BOLT ( FLAP TO VANE ) AS WELL AS ATTACHMENT BOLT COMMON TO SAFETY WIRE   (C-CHECK RO 11/04/2021)   INSTALLED NEW BOLT IAW CRJ900 AMM 27-52-23-000-801-A01 STEP A-3 AND 27-52-23-400-801-A01 STEP B-7
